Research Article

Some information measures in concomitants of generalized order statistics under iterated Farlie-Gumbel-Morgenstern bivariate type

Published in: Quaestiones Mathematicae
Volume 44, issue 5, 2021 , pages: 581–598
DOI: 10.2989/16073606.2020.1729271
Author(s): H.M. Barakat, Egypt, I.A. Husseiny, Egypt


In this paper, we study the concomitants of generalized order statistics from iterated Farlie-Gumbel-Morgenstern (FGM) bivariate distribution. Three information measures, the Shannon entropy, the Kullback-Leibler distance and the Fisher information number, are derived and studied for this model. For each of these information measures, a computational study is conducted, in which we compare the model of order statistics and model of sequential order statistics.

Get new issue alerts for Quaestiones Mathematicae